Some problems related to iterative methods in conformal mapping

Ingemar Lind

TBD mathscidoc:1701.332266

Arkiv for Matematik, 7, (2), 101-143, 1967.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 366 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{ingemar1967some,
  title={Some problems related to iterative methods in conformal mapping},
  author={Ingemar Lind},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438159358075},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={2},
  pages={101-143},
  year={1967},
}
Ingemar Lind. Some problems related to iterative methods in conformal mapping. 1967. Vol. 7. In Arkiv for Matematik. pp.101-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438159358075.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved